# SDR AU960720

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 62129008
- Condition: Corroded
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING REAR SPAR STIFFENER CRACKED AND CORRODED - STEEL REAR  SPAR BRACKET CONTAINED MINOR CORROSION - FOUND DURING INSPECTION IAW AD/PA32/27 AMDT1
